Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Eigenvalue distribution of Toeplitz matrices

Author: Paul G. Nevai
Journal: Proc. Amer. Math. Soc. 80 (1980), 247-253
MSC: Primary 15A18
MathSciNet review: 577753
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem of U. Grenander and G. Szegö on Toeplitz matrices is generalized. A new method is proposed for investigating eigenvalue distribution of Toeplitz matrices.

References [Enhancements On Off] (What's this?)

  • [1] P. Erdös and P. Turan, On interpolation. III, Ann. of Math. (2) 41 (1940), 510-553. MR 0001999 (1:333e)
  • [2] G. Freud, Orthogonale polynome, Akadémiai Kiadó, Budapest, 1969. MR 0481888 (58:1982)
  • [3] U. Grenander and G. Szegö, Toeplitz forms and their applications, Univ. of California Press, Berkeley and Los Angeles, 1958. MR 0094840 (20:1349)
  • [4] P. Nevai, Orthogonal polynomials, Mem. Amer. Math. Soc. No. 213, Amer. Math. Soc., Providence, R. I., 1979. MR 519926 (80k:42025)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A18

Retrieve articles in all journals with MSC: 15A18

Additional Information

Keywords: Toeplitz matrix, eigenvalue, orthogonal polynomials
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society